# SDR COMA0460132

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 22,574 hours, 21,502 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5806 WING ANTI ICE CAUTION MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK NORMAL.
